# SDR SWAA2025052172724

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 70,929 hours, 36,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR J-HOOKS LOOSE <[01].  ADJUSTED J-HOOKS ON FWD ENTRY DOOR ESCAPE SLIDE FOR GIRT BAR REF. AMM 52-11-00 OPS CHECK GOOD.
